advertisement
Question
Posted by: avroys | 2012/01/11

Absence of withdrawal bleeding

I am almost 42 years old and have been using Mirelle for many years to manage PCOS. I take Mirelle for 2 consecutive months and then take the inactive tablets. I am now in a 3rd cycle where I do not get any withdrawal bleeding while taking the inactive tablets. Should I be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably your womb lining has thinned out a lot, hence the lack of bleeding. There is always a worry of pregnancy if you are sexually active, so do a pregnancy test to check.
Best wsihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/12

Probably your womb lining has thinned out a lot, hence the lack of bleeding. There is always a worry of pregnancy if you are sexually active, so do a pregnancy test to check.
Best wsihes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement